Two-dimensional solution for straight and meandering overbank flows

DA Ervine, K Babaeyan-Koopaei, RHJ Sellin

Research output: Contribution to journalArticle (Academic Journal)peer-review

145 Citations (Scopus)
Translated title of the contributionTwo-dimensional solution for straight and meandering overbank flows
Original languageEnglish
Pages (from-to)653 - 669
JournalJournal of Hydraulic Engineering
Volume126 issue 9
Publication statusPublished - 2000

Bibliographical note

Publisher: ASCE

Cite this